My gyno prescribed ortho tri cyclen lo because i have heavy and 10 day period and i have ance, but when i went to go get it i found out my insurance doesnt cover it so instead i got Lutera from planned parenthood, i'm scared that this pill is going to make me have more acne instead. Am i worrying for nothing or should i just suck it up and get ortho tri cyclen lo for $80 a month?
Did you find this post helpful?
|

replied November 30th, 2009
Does ortho tri cyclen lo caused you the acne...? Are you sure...?



.
|
Did you find this post helpful?

replied November 30th, 2009
oh no ortho tri cyclen lo didnt give me acne..i already had acne adn thats y gyno prescribed it..but it was too expensive so i got lutera from planned parenthood instead and i was wondeirng if lutera was gonna make it worth
|
Did you find this post helpful?
Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....